Skip to Main content Skip to Navigation
Journal articles

Continuity of optimal transport maps and convexity of injectivity domains on small deformations of S^2

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00838854
Contributor : Carole Juppin <>
Submitted on : Wednesday, June 26, 2013 - 4:39:57 PM
Last modification on : Monday, October 12, 2020 - 10:27:28 AM

Links full text

Identifiers

Citation

Alessio Figalli, Ludovic Rifford. Continuity of optimal transport maps and convexity of injectivity domains on small deformations of S^2. Communications on Pure and Applied Mathematics, Wiley, 2009, 62 (12), pp.1670-1706. ⟨10.1002/cpa.20293⟩. ⟨hal-00838854⟩

Share

Metrics

Record views

452